Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Slayee

low dose accutane and pores getting larger?

Recommended Posts

Hello all, I have had very weird bumps surfacing (suspected rosacea but 5/6 doctors have refuted it) and sudden oiliness as well as swollen pores appearing in the last couple of months, anyway since they were unable to name what is wrong with me (seborrheic dermatitis, rosacea, hormonal, normal for age, pityrosporum follucilits, and demodex, yes I have heard it all), my derm and I have decided to go on low dose accutane for a while, at least to get the sudden oiliness under control. Anyways been taking 20 mg EOD for the last 34 days, however while the blackheads on my nose have lessened, in the last week my cheek pores look much more visible (not really any blackheads though) and it is driving me crazy! Skin is dry but the pores (cheeks and bit of forehead) are suddenly more open.  I dont necessarily have blackheads but they look weirdly huge. I hope it is just purging Is this temporary do you think?

Share this post


Link to post
Share on other sites

Large pore are often a result of dry skin, which makes sense of Accutane. The dryer your skin the more your pores will open up to try and self moisturize.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×